# SDR 3SRA20220110001

- Difficulty date: January 10, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N918JL
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0037
- Aircraft time: 2,559 hours, 1,840 cycles
- Engine: Hnywl TFE73150R
- Engine time: 2,559 hours, 1,840 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 307080079
- Part serial: 19678
- Condition: Inoperative
- Location: Engine
- Part time: 2,976 hours, 1,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PHYSICAL ROLLBACK OF #1 ENGINE FOLLOWED BY THE AMBER #1 ENGINE COMPUTER LIGHT ILLUMINATING.  ENGINE CONTINUED TO OPERATE IN MANUAL MODE.  AIRCRAFT RETURNED TO KSUS
